# SDR IPXA2022121954390

- Difficulty date: November 10, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 53,649 hours, 8,408 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Card
- Condition: Faulted
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY "FIRE APU" EICAS WITH MOMENTARY FIRE LIGHT IN APU FIRE SWITCH HANDLE IN CRUISE FLIGHT APU COMPARTMENT OPENED AND INSPECTED WITH NO FINDINGS. T/S C/O IAW FIM 26-15-00-812-801 REV 105.00. NO RELATED FAULTS FOUND ON CMC PRESENT LEG AND EXISTING FAULT. CONTROL CARD YLPA021 REPLACED IAW AMM 26-10-01-401 REV 105.01. OPS TEST C/O SATIS.
